# SDR MWEA00370

- Difficulty date: April 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: SRO953000133
- Condition: Misdrilled
- Location: Pressure Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TEE HAS A HOLE DRILLED THRU THE VERTICAL LEG AT STATION 817 APPROXIMATELY .5 INCH UP FROM RADIUS.  FABRICATED AND INSTALLED REPAIR DOUBLERS.
